An Elementary Proof of the Eberlein-Smulian Theorem
Mathematische Annalen, Tome 172 (1967), pp. 116-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1967__172_161575,
author = {Robert Whitley},
title = {An {Elementary} {Proof} of the {Eberlein-Smulian} {Theorem}},
journal = {Mathematische Annalen},
pages = {116--118},
year = {1967},
volume = {172},
zbl = {0146.36301},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__172_161575/}
}
Robert Whitley. An Elementary Proof of the Eberlein-Smulian Theorem. Mathematische Annalen, Tome 172 (1967), pp. 116-118. http://geodesic.mathdoc.fr/item/MAN_1967__172_161575/